# SDR UHLA2009011200015

- Difficulty date: January 7, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 600 hours, 415 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: H158008600HP6
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE CREW RECEIVED AN EICAS MESSAGE "HYD 2 LOW QTY" WITH 12 PERCENT HYD FLUID INDICATING IN SYS 2. THE CREW THEN RECEIVED "HYD 2 LO PRESS" AND AN AMBER EICAS MESSAGE.  SYS 2 HYD QUANTITY DROPPED TO 0 PERCENT.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT INCIDENT. MX REPLACED A CRACKED HYD TUBE LOCATED IN E2 PYLON AREA.
